MAUDE Adverse Event Report: ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT LABORATORIES TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Model Number 6L45-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party?: no.Patient information, patient identifier = sid= (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin results on architect c4000 processing module for two patients.The results provided were: on (b)(6) 2021 sid (b)(6) initial bilirubin=19.15 umol/l /repeated=9.18 umol/l.Sid (b)(6) initial bilirubin=15.9 umol/l /repeated=5.9 umol/l there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Health effect impact code: f26.Component code: g01003.D8: was this device serviced by a third party?: no.A ticket search was performed for the architect total bilirubin reagent lot number 56058uq10.The ticket search determined that there is normal complaint activity for the likely cause lot.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.The internal testing was not performed as issue appears to be sample specific or low reagent volume.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the architect total bilirubin, lot 56058uq10 was identified.
 
Additional Manufacturer Narrative
This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
MDR Report Key11425466
Report Number3016438761-2021-00080
Device Sequence Number3287321
Product Code CIG
UDI-Device Identifier00380740011369
UDI-Public00380740011369
Combination Product (Y/N)N
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number6L45-21
Device Catalogue Number06L45-21
Device Lot Number56058UQ10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer03/18/2021
06/21/2021
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date03/18/2021
06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(4); ARC C4000 INTGR, 02P24-40, (B)(4); ARC C4000 INTGR, 02P24-40, (B)(4)